# SDR 2004UALA01198

- Difficulty date: December 8, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 39,644 hours, 13,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND STRINGER BELOW THE AFT ENTRY DOOR IS DAMAGED.   MAJOR REPAIR ACCOMPLISHED. INSTALLED REPAIRED SKIN DOUBLER , TRIPLER, & FILLER. SPLICED IN NEW STRINGER SECTION.
